# SDR SWAA084063

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 17,541 hours, 10,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT RH OVERWING EXIT.  INSTALLED LENS PER MM.
